$\aleph_0$-categorical structures with a predimension

Evans, David M. (2002) $\aleph_0$-categorical structures with a predimension. Annals of Pure and Applied Logic, 116 (1-3). pp. 157-186.

[thumbnail of Predim8.dvi] Other (Predim8.dvi)
Download (139kB)
[thumbnail of Predim8.ps]
Postscript (Predim8.ps)
Download (1MB) | Preview


We give an axiomatic framework for the non-modular simple $\aleph_0$-categorical structures constructed by Hrushovski. This allows us to verify some of their properties (weak elimination of imaginaries, simplicity, the nature of forking, CM-triviality and stable forking) in a uniform way, and to show that these properties are preserved by iterations of the construction.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 04 Sep 2023 14:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20035
DOI: 10.1016/S0168-0072(01)00109-9

Actions (login required)

View Item View Item